# SDR DALA2022072605154

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 91,189 hours, 40,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 OVERWING EXIT SIGN (OVERHEAD) INOP. CORRECTIVE ACTION: TROUBLE SHOT PER B757 WDM 33-51-13 FOUND BATTERY CHARGER AND CHARGER ASSY MAKING POOR CONTACT. R/R CHARGER ASSY AND BATTERY PER B757 AMM 33-51. OPS CHECK GOOD. (8519124)
